# SDR REXA2020030400290

- Difficulty date: February 20, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON STGR 27 BTW FS=280 / FS=333 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (SM) (E/E) (TCI:53-20-304). 
"
"SUMMARY OF NRC 00263: DUE CORROSION LEVEL 2 ON STGR 27 BTW FS=280 / FS=333 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT IT WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 PAR. 6C AND SRM 51-42-21-001-001-A01 PAR. 6C                                                         
"
